# SDR IPXA2020022152308

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 31,485 hours, 18,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#8 SLAT HAS DIBONDED AREAS THAT REQUIRE REPAIR AS MARKEDREPAIRED IAW UPS EO B757-5750-754-A/SRM 57-43-02-2R-1/SRM 51-70-10-2R-4
